# SDR QXEA0102148

- Difficulty date: December 19, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INBOARD FLAP SHROUD DOOR ROLLER BRACKET ON OUTBOARD FLAP IS CRACKED IN RADIUS JUST BELOW MOUNT BOLTS.  REPAIRED IAW FOKKER MM 27-50-6, PAGE 501-502, PARAGRAPH 3A.
